Also suitable for treatment of itching associated with hives and urticaria.
Suitable for adults and children aged 6 and over. Each tablet contains 10mg of Cetirizine Dihydrochloride. Pack contains 7 tablets.
- Adults and adolescents above 12 years old: One tablet daily.
- Children between 6 and 12 years old: Half a tablet twice daily
The active substance is cetirizine dihydrochloride: One film-coated tablet contains 10 mg cetirizine dihydrochloride.
The other ingredients are: microcrystalline cellulose, lactose-monohydrate, colloidal anhydrous silica, magnesium stearate, Opadry Y-1-7000 (hydro- xypropylmethylcellulose (E 464), titanium dioxide (E 171), macrogol 400).
- Each tablet contains 10mg of ceitirizine dihydrochloride.
- Also contains lactose.
- Read the package leaflet before use.
- Keep out of sight and reach of children.
- Do not give to children under 6 years.
- If you are pregnant or breastfeeding you should consult your doctor before taking this medicine.
Always read the packaging and enclosed leaflet before use.
Patient Info: https://www.medicines.ie/medicines/zirtek-allergy-relief-10-mg-film-coated-tablets-otc--34348/patient-info